# SDR SWIA201334648

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 13,946 hours, 8,879 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING GOT HYD PUMP 3B, HYD 3 LOW PRESS & INBD BRAKE PRESS MESSAGES, HYD SYSTEM AT 0%. FLT#4568 REPLACED NLG ACTUATOR RETRACT HYD HOSE ASSEMBLY IAW AMM.  EXTENDED & LOWERED LANDING GEAR SEVERAL TIMES.  PN ON AE713578-12.
